Alert archive / Nevada / Red Flag Warnings in 2006
Red Flag Warning 34, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Sep 13, 2006, 3:24 PM PDT. It took effect at Sep 14, 2006, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2006, 3:24 PM PDT (22:24 UTC)
- In effect from
- Sep 14, 2006, 11:00 AM PDT
- Expired
- Sep 14, 2006, 8:01 PM PDT
- In force
- 9 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS85 KLKN 132224
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
324 PM PDT WED SEP 13 2006
NVZ451-452-454-455-457-141200-
/O.UPG.KLKN.FW.A.0025.060914T1800Z-060915T0300Z/
/O.NEW.KLKN.FW.W.0034.060914T1800Z-060915T0300Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
324 PM PDT WED SEP 13 2006
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR CENTRAL AND NORTHERN
NEVADA...
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:
451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THURSDAY MORNING TO 8 PM
THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES OVER
NORTHERN AND CENTRAL NEVADA.
DISCUSSION...A STORM SYSTEM WILL MOVE THROUGH THE REGION
THURSDAY. THE ASSOCIATED COLD FRONT WILL CROSS NEVADA FROM NORTHWEST
TO SOUTHEAST WITH STRONG SOUTHWEST WINDS AHEAD OF THE FRONT. WINDS
WILL GUST TO 35 TO 40 MILES PER HOUR AND COMBINE WITH LOW RELATIVE
HUMIDITIES AHEAD OF THE FRONT TO RESULT IN HAZARDOUS FIRE WEATHER
CONDITIONS. WINDS WILL SHIFT TO THE WEST BEHIND THE FRONT.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
SAVADEL4 follow-up statements
000 WWUS85 KLKN 141111 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 411 AM PDT THU SEP 14 2006 NVZ451-452-454-455-457-142300- /O.CON.KLKN.FW.W.0034.060914T1800Z-060915T0300Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 411 AM PDT THU SEP 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES. THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THURSDAY MORNING TO 8 PM THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES OVER NORTHERN AND CENTRAL NEVADA. DISCUSSION...A STORM SYSTEM WILL MOVE THROUGH THE REGION THE NEXT COUPLE OF DAYS. THE ASSOCIATED COLD FRONT WILL CROSS NEVADA FROM NORTHWEST TO SOUTHEAST WITH STRONG SOUTHWEST WINDS AHEAD OF THE FRONT TODAY. WINDS WILL GUST TO 35 TO 40 MILES PER HOUR AND COMBINE WITH LOW RELATIVE HUMIDITIES AHEAD OF THE FRONT TO RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS. WINDS WILL SHIFT TO THE WEST BEHIND THE FRONT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JMG
000
WWUS85 KLKN 141543
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
843 AM PDT THU SEP 14 2006
NVZ451-141645-
/O.CAN.KLKN.FW.W.0034.060914T1800Z-060915T0300Z/
HUMBOLDT COUNTY-
843 AM PDT THU SEP 14 2006
...RED FLAG WARNING IS CANCELLED...
THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING FOR THE FOLLOWING FIRE WEATHER ZONES:
451 - HUMBOLDT COUNTY
A STRONG COLD FRONT HAS MOVED THROUGH HUMBOLDT COUNTY THIS MORNING
WITH MUCH COOLER AIR AND HIGHER RELATIVE HUMIDITIES. WINDS WILL
REMAIN BREEZY NORTHWEST 15 TO 30 MPH THIS MORNING BEFORE SHIFTING
TO THE WEST 15 TO 25 MPH IN THE AFTERNOON. THERE WILL ALSO BE A
POSSIBLY OF ISOLATED RAIN SHOWERS AS THE COOLER AIR MOVES INTO
THE AREA. RED FLAG CONDITIONS ARE NOT EXPECTED IN HUMBOLDT COUNTY
TODAY.
$$
NVZ452-454-455-457-142345-
/O.CON.KLKN.FW.W.0034.060914T1800Z-060915T0300Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
843 AM PDT THU SEP 14 2006
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
A RED FLAG WARNING IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
THIS EVENING:
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES.
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES OVER
NORTHERN AND CENTRAL NEVADA.
DISCUSSION...A STRONG COLD FRONT WILL CONTINUE TO CROSS NEVADA
FROM NORTHWEST TO SOUTHEAST WITH STRONG SOUTHWEST WINDS AHEAD OF
THE FRONT TODAY. WINDS WILL GUST TO 30 TO 40 MILES PER HOUR AND
COMBINE WITH LOW RELATIVE HUMIDITIES AHEAD OF THE FRONT TO RESULT
IN HAZARDOUS FIRE WEATHER CONDITIONS. THERE WILL ALSO BE ISOLATED
SHOWERS AND THUNDERSTORMS POSSIBLE WITH A SLIGHT RISK FOR DRY
LIGHTNING. WINDS WILL SHIFT TO THE WEST BEHIND THE FRONT.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
SLA000 WWUS85 KLKN 142241 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 341 PM PDT THU SEP 14 2006 NVZ457-150300- /O.NEW.KLKN.FW.W.0035.060915T1600Z-060916T0300Z/ /O.CON.KLKN.FW.W.0034.000000T0000Z-060915T0300Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 341 PM PDT THU SEP 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES. THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. DISCUSSION...A COLD FRONT WILL CONTINUE TO DROP SOUTH THIS EVENING WITH SOUTHWEST WINDS 20 TO 30 MPH GUSTING TO 40 MPH. RELATIVE HUMIDITIES WILL REMAIN LOW AS THE FRONT MOVES THROUGH THE AREA. A STRONGER COLD FRONT WILL DROP SOUTH ON FRIDAY AFTERNOON. SOUTHWEST WINDS 20 TO 30 MPH GUSTING TO 40 MPH WILL INCREASE AHEAD OF THE FRONT...ALONG WITH LOW RELATIVE HUMIDITIES. WINDS BEHIND THE FRONT WILL SHIFT TO THE NORTHWEST 15 TO 25 MPH WITH INCREASING RELATIVE HUMIDITY FRIDAY NIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-454-455-150300- /O.CON.KLKN.FW.W.0034.000000T0000Z-060915T0300Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- 341 PM PDT THU SEP 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES OVER NORTHERN AND CENTRAL NEVADA. DISCUSSION...A COLD FRONT WILL CONTINUE TO DROP SOUTH THIS EVENING WITH SOUTHWEST WINDS 20 TO 30 MPH GUSTING TO 40 MPH. WIDELY SCATTERED DRY THUNDERSTORMS ARE ALSO POSSIBLE THIS EVENING ACROSS ZONE 455. A STRONGER COLD FRONT WILL DROP SOUTH ON FRIDAY AFTERNOON. SOUTHWEST WINDS 20 TO 30 MPH GUSTING TO 35 MPH WILL INCREASE AHEAD OF THE FRONT. WINDS BEHIND THE FRONT WILL SHIFT TO THE NORTHWEST 15 TO 25 MPH WITH INCREASING RELATIVE HUMIDITY FRIDAY NIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ SLA
000 WWUS85 KLKN 150301 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 801 PM PDT THU SEP 14 2006 NVZ457-151115- /O.CAN.KLKN.FW.W.0034.000000T0000Z-060915T0300Z/ /O.CON.KLKN.FW.W.0035.060915T1600Z-060916T0300Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 801 PM PDT THU SEP 14 2006 ...RED FLAG WARNING IS CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING FOR 457 FOR THIS EVENING. WINDS HAVE DECREASE BELOW CRITICAL FIRE WEATHER CRITERIA WHILE RELATIVE HUMIDITIES HAVE INCREASED. A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT FRIDAY FOR THE FOLLOWING FIRE WEATHER ZONE: 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES. A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. DISCUSSION...A STRONG COLD FRONT WILL DROP SOUTH FRIDAY AFTERNOON. SOUTHWEST WINDS 20 TO 30 MPH WITH GUST TO 40 MPH WILL DEVELOP AHEAD OF THE FRONT...ALONG WITH LOW RELATIVE HUMIDITIES. WINDS BEHIND THE FRONT WILL SHIFT TO THE NORTHWEST 15 TO 25 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-454-455-150415- /O.CAN.KLKN.FW.W.0034.000000T0000Z-060915T0300Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- 801 PM PDT THU SEP 14 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING FOR FIRE WEATHER ZONES 452...454...AND 455. WINDS HAVE DECREASE BELOW CRITICAL FIRE WEATHER CRITERIA...WHILE RELATIVE HUMIDITIES WILL SLOWLY INCREASE OVERNIGHT. $$ HARMER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Sep 13, 2:33 PM PDT, 51 minutes earlier.
Area forecast discussion, Sep 13, 2:33 PM PDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 233 PM PDT WED SEP 13 2006 .SYNOPSIS...A STRONG STORM SYSTEM WILL APPROACH NEVADA ON THURSDAY. THIS SYSTEM WILL BRING STRONGER WINDS AND MUCH COOLER TEMPERATURES BY SATURDAY. TEMPERATURES WILL MODERATE EARLY NEXT WEEK. && .SHORT TERM...TONIGHT THROUGH FRIDAY...WV IMAGERY SHOWS UPPER LOW NEAR WESTERN CANADIAN COAST WITH STRONG 130KT+ H3 JET COMING DOWN BACKSIDE OF TROUGH. MODELS CONTINUE TO DEEPEN LOW...CUTTING IT OFF IN VICINITY OF WASHINGTON BY EARLY THURSDAY. ENOUGH MODEL DIFFERENCES IN SHORT TERM TO MAKE FOR COMPLEX FORECAST. PER NCEP PMDHMD DISCUSSION...GFS/NAM SOLUTIONS MAY BE TOO PROGRESSIVE BASED ON COMPARISON TO ENSEMBLE MEANS AND OTHER MODEL SOLUTIONS. LEANED TOWARD GFS WITH POSSIBILITY OF IT BEING A LITTLE TOO FAST. FOR FIRE WEATHER CONCERNS...WILL UPGRADE FIRE WEATHER WATCH FOR THURSDAY TO RED FLAG WARNING FOR ALL ZONES. CONFIDENCE NOT AS HIGH IN NW CWA CLOSER TO FRONTAL LOCATION. HOWEVER...EXPECTING POOR RECOVERIES TONIGHT WITH PREFRONTAL WINDS PICKING UP EARLY AS GRADIENT TIGHTENS. GFS PUSHES INITIAL FRONTAL BOUNDARY INTO CENTRAL NV DURING THE DAY. ALTHOUGH IT HAS EASED UP SLIGHTLY ON WINDS...GFS STILL GIVES 30-35KTS IN PROFILE OVER MOST OF THE AREA. WILL NEED TO MONITOR FIRE WEATHER CONDITIONS ON FRIDAY AS WELL WITH WINDS AGAIN GUSTING AOA 30MPH...ALTHOUGH RH/S SHOULD BE HIGHER ESPECIALLY CENTRAL AND NORTHER FIRE ZONES. 140KT H3 JET NOSES INTO NORTHERN CALIFORNIA AND WESTERN NV ON FRIDAY SUPPORTING MORE SIGNIFICANT FRONTAL PASSAGE ACROSS CWA. H7 TEMPS LOWER TO TO -6C ACROSS NORTHERN NV BY FRIDAY AFTERNOON. NO SIGNIFICANT CHANGES TO POPS WITH TIMING UNCERTAINTIES IN PLACE...THOUGH NUDGED UPWARD CLOSER TO UTAH BORDER. JS .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY. THE NAM-WRF CONTINUES TO BE MOST PROGRESSIVE MODEL EJECTING STRONG UPPER LOW AND TROUGH INTO WRN WYOMING/ERN UTAH WHILE GFS APPROACH HAS UPPER LOW IN SW IDAHO WITH 500MB TROUGH AXIS IN ERN NEVADA BY 06Z SAT. THE GFS APPROACH MORE SIMILAR TO ENSEMBLE MEAN AND SLIGHTLY FASTER THAN ECMWF MVMNT SO HAVE KEPT WITH THE GFS TREND THROUGH EXTENDED. APPEARS TO BE A FRACTURED FRONTAL BOUNDARY WITH 700MB FRONT AND STRONG COLD AIR ADVECTION SHIFTING AS FAR SOUTH AS ECNTRL ZONES BY 06Z SAT. WHILE STRONGEST THERMAL GRADIENT SHIFTS SOUTH OF THE FORECAST AREA...STRONG COLD AIR ADVECTION ALONG 700-500MB TROUGH AXIS AND -6 TO -8C AIR WILL BE BEST CHANCE FOR INSTABILITY SNOW SHOWERS OVER MOST ZONES. STRONG VORTCITY MAX WILL ROTATE AROUND UPPER LOW AND SHIFT QUICKLY INTO UTAH BY 12Z SAT AS 120KT SPEED MAX EJECTS AROUND BASE OF TROUGH. WITH -6 TO -8C 700MB TEMPS AND CYCLONIC SHEAR...HAVE CONTINUED TREND OF SNOW SHOWERS IN ERN ZONES THROUGH 18Z SAT BEFORE UPPER HEIGHTS BUILD INTO WRN ZONES BY 00Z. NW FLOW ALOFT AND COLD TEMPS WILL KEEP MAXES 20-25 DEGS BELOW NORMAL AND HAVE DROPPED TEMPS ANOTHER DEGREE OR TWO. LOWS SAT MORNING SHOULD BE COLDEST WITH HARD FREEZE LIKELY. HAVE INCREASED NW WINDS WITH STRONGER SFC PRESSURE GRADIENT OF 6MB INTO SAT AFTN. SUNDAY MINS NEARLY AS COLD AS SATURDAY WITH GOOD RADIATIONAL COOLING EFFECT. MADE NO CHANGES MONDAY AND TUESDAY WITH MODERATING TEMPS. ON WED GFS NOW SHOWING SUBTROPICAL SYSTEM EJECTING ACROSS SRN NEVADA AS ANOTHER STRONG UPPER LOW DROPS DOWN THE PAC NW COAST. WILL RESERVE JUDGEMENT BECAUSE OF VARYING ENSEMBLE SOLUTIONS AND BEING DAY7 SO HAVE KEPT ONLY SMALL POPS IN. SLA && .AVIATION....VFR CONDITIONS WILL PREVAIL WITH SOME INCREASE NORTH IN SFC WINDS AFTER 06Z. && .LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING IN EFFECT FOR ALL FIRE WEATHER ZONES 11 AM THURSDAY MORNING UNTIL 7 PM THURSDAY EVENING.
Hazardous weather outlook, Sep 13, 4:05 AM PDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 405 AM PDT WED SEP 13 2006 NVZ013-030>037-141200- EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY- 405 AM PDT WED SEP 13 2006 .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STRONG STORM SYSTEM WILL MOVE ACROSS THE AREA STARTING THURSDAY. COOLER TEMPERATURES BY 5 TO 20 DEGREES CAN BE EXPECTED THURSDAY WITH A STRONGER SURGE OF COLD AIR MOVING IN FOR FRIDAY AND CONTINUING THROUGH THE WEEKEND. IN ADDITION TO THE COLDER TEMPERATURES...WINDS WILL BE INCREASING TO 15 TO 30 MPH THURSDAY ACROSS THE STATE. THESE WINDS COMBINED WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT HAVE PROMPTED A FIRE WEATHER WATCH FOR NORTHERN AND CENTRAL NEVADA. THERE IS A CHANCE FOR SOME LIGHT SNOW TO OCCUR FRIDAY NIGHT INTO SATURDAY ACROSS NORTHERN NEVADA WITH UP TO 3 INCHES POSSIBLE ABOVE 6500 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JMG
Nearby
Red Flag Warnings in Nevada, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.